Some evaluations of Ramanujan's cubic continued fraction

Bhargava, S. and Vasuki, K. R. and Sreeramamurthy, T. G. (2004) Some evaluations of Ramanujan's cubic continued fraction. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 35 (8). pp. 1003-1025.

[img] Text (Full Text)
Mat_2004_Vasuki_Sriramamurthy.pdf - Published Version
Restricted to Registered users only

Download (646kB) | Request a copy
Official URL:


As a sequel to some recent works of Berndt and Baruah and Saikia we evaluate G(e(-Pirootn)) for certain values of n where G(q) is the cubic continued fraction G(q) = q(1/3)/1 + q+q(2)/1 + q(2)+q(4)/1 + ... of Ramajunan's. The required modular identities are also obtained.

Item Type: Article
Uncontrolled Keywords: theta-functions; modular equations; continued fractions
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 23 not found.
Date Deposited: 31 Aug 2019 07:24
Last Modified: 31 Aug 2019 07:24

Actions (login required)

View Item View Item